# SDR AU980975

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE WOULD NOT ACHEIVE TARGET TORQUE OF 104.5 PERCENT.  MAXIMUM TORQUE ACHIEVED 99 PERCENT.
